# SDR ASOA04489S

- Difficulty date: July 6, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 413
- Engine: Pwa PW127
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: FE231002
- Condition: Leaking
- Location: Lt Wing Te Flap
- Part time: 8,127 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT, AT APPROXIMATELY 6,000 TO 7,000 FEET, THE CREW RECEIVED A LOW LEVEL MESSAGE ON THE BLUE HYDRAULIC SYSTEM.  THE CREW FOLLOWED THE QRH AND SHUTOFF THE BLUE PUMPS.  APPROXIMATELY FORTY MILES FROM AIRPORT, A LOW LEVEL MESSAGE ON THE GREEN HYDRAULIC SYSTEM WAS RECEIVED.  THE CREW FOLLOWED THE QRH AND SHUT OFF THE GREEN PUMP EXPERIENCING A TOTAL HYDRAULIC FAILURE.  AN EMERGENCY WAS DECLARED AND AC LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED LT IB FLAP ACTUATOR.  ALSO, CYCLED THE FLAPS FIFTEEN TIMES WITHOUT ANY DEFECTS NOTED.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.
